# SDR AALA990759

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53156
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1161
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON AFT CARGO CUTOUT LOWER DOOR BEAM HORIZ LEG STATION 1161 TO 1193.  REPAIRED HORIZ DOOR BEAM AT AFT CARGO DOOR CUTOUT STATION 1161 PER ESO 80559, DATED 5-21-99.  (M)
